Fading Foundations: Probability and the Regress Problem

Philosophical Quarterly 69 (274):212-215 (2019)
  Copy   BIBTEX

Abstract

Fading Foundations: Probability and the Regress Problem. By Atkinson David, Peijnenburg Jeanne.

Author's Profile

William Roche
Texas Christian University

Analytics

Added to PP
2018-05-30

Downloads
210 (#37,553)

6 months
47 (#20,398)

Historical graph of downloads since first upload
This graph includes both downloads from PhilArchive and clicks on external links on PhilPapers.
How can I increase my downloads?